zbMATH — the first resource for mathematics

A note on the law of large numbers for fuzzy numbers. (English) Zbl 0848.60004
Summary: We prove R. Fullér’s open question [ibid. 45, No. 3, 299-303 (1992; Zbl 0748.60003)]: We construct a \(t\)-norm \(T\) showing that Fullér’s theorem on the law of large numbers for fuzzy numbers under \(T\) is not valid.

60A99 Foundations of probability theory
03E72 Theory of fuzzy sets, etc.
Full Text: DOI
[1] Dubois, D.; Prade, H., Fuzzy sets and systems: theory and applications, (1980), Academic Press New York · Zbl 0444.94049
[2] Dubois, D.; Prade, H., Additions of interactive fuzzy numbers, IEEE trans. autom. control, 26, 926-936, (1981)
[3] Dubois, D.; Prade, H., Linear programming with fuzzy data, (), 241-261
[4] Fullér, R., A law of large numbers for fuzzy numbers, Fuzzy sets and systems, 45, 299-303, (1992) · Zbl 0748.60003
[5] Schweizer, B.; Sklar, A., Associative functions and abstract semigroups, Publ. math. debrecen, 10, (1963) · Zbl 0119.14001
[6] Weber, S., A general concept of fuzzy connectives, negations and implications based on t-norms and t-conorms, Fuzzy sets and systems, 11, 115-143, (1983) · Zbl 0543.03013
[7] Zadeh, L.A., Fuzzy sets as a basis for a theory of possibility, Fuzzy sets and systems, 1, 3-28, (1978) · Zbl 0377.04002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.